# SDR RRXA000166

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISDRILLED HOLES, FUSELAGE, FORM NR 84 ITEM NR 5 SCREW HOLE CRACKED 63-1/2 FROM EDGE AND 3 FROM OUTBOARD EDGE (C5-R4).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.
